# SDR VTZA97011

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 6122 · Propeller Governor
- Part: Prop Gov
- Condition: Out Of Adjust
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6508 - ROA-IAD - ABORTED TAKEOFF DUE TO RIGHT ENGINE WOULD NOT MAKE POWER.  AIRCRAFT WENT TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE INSPECTED AND ADJUSTED PROP GOV HIGH, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
